The Uniqueness of Solution for a Class of Fractional Order Nonlinear Systems with p -Laplacian Operator
Jun-qi He and
Xue-li Song
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We are concerned with the uniqueness of solutions for a class of p -Laplacian fractional order nonlinear systems with nonlocal boundary conditions. Based on some properties of the p -Laplacian operator, the criterion of uniqueness for solutions is established.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/921209.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/921209.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:921209
DOI: 10.1155/2014/921209
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().